# SDR VNAA202412240074

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 60123650140017
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WIFI ANTENNA DOUBLER IS CORRODED AROUND ANTENNA CUT OUT.   REMOVED AND REPLACED DOUBLER IAW CRJ-700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.     601-2365-01-400-17
